Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On almost regular tournament matrices
Autore:
Eschenbach, C; Hall, F; Hemasinha, R; Kirkland, SJ; Li, ZS; Shader, BL; Stuart, JL; Weaver, JR;
Indirizzi:
Univ W Florida, Dept Math & Stat, Pensacola, FL 32514 USA Univ W Florida Pensacola FL USA 32514 ath & Stat, Pensacola, FL 32514 USA Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA Georgia State Univ Atlanta GA USA 30303 ath & Stat, Atlanta, GA 30303 USA Univ Regina, Dept Math & Stat, Regina, SK S4S 0A2, Canada Univ Regina Regina SK Canada S4S 0A2 h & Stat, Regina, SK S4S 0A2, Canada Univ Wyoming, Dept Math, Laramie, WY 82071 USA Univ Wyoming Laramie WY USA 82071 oming, Dept Math, Laramie, WY 82071 USA Univ So Mississippi, Dept Math, Hattiesburg, MS 39406 USA Univ So Mississippi Hattiesburg MS USA 39406 h, Hattiesburg, MS 39406 USA
Titolo Testata:
LINEAR ALGEBRA AND ITS APPLICATIONS
fascicolo: 1-3, volume: 306, anno: 2000,
pagine: 103 - 121
SICI:
0024-3795(20000215)306:1-3<103:OARTM>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
BRUALDI; LI;
Keywords:
almost regular tournament; Brualdi-Li conjecture; determinant; eigenvalues; spectral radius; tournament;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: Weaver, JR Univ W Florida, Dept Math & Stat, Pensacola, FL 32514 USA Univ W Florida Pensacola FL USA 32514 Pensacola, FL 32514 USA
Citazione:
C. Eschenbach et al., "On almost regular tournament matrices", LIN ALG APP, 306(1-3), 2000, pp. 103-121

Abstract

Spectral and determinantal properties of a special dass M-n of 2n x 2n almost regular tournament matrices are studied. In particular, the maximum Perron value of the matrices in this class is determined and shown to be achieved by the Brualdi-Li matrix, which has been conjectured to have the largest Perron value among all tournament matrices of even order. We also establish some determinantal inequalities for matrices in M-n and describe the structure of their associated walk spaces. (C) 2000 Elsevier Science Inc. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 22:30:21